Partially Linear Additive Hazards Regression With Varying Coefficients
Guosheng Yin, Hui Li, Donglin Zeng
Journal of the American Statistical Association · 2008 · Volume 103 · Issue 483
DOI: 10.1198/016214508000000463
Abstract
Please see the supplementary materials for a correction to this article. To explore the nonlinear interactions between some covariates and an exposure variable, we propose the partially linear additive hazards model for survival data. In a semiparametric setting, we construct a local pseudoscore function to estimate the varying and constant coefficients and establish the asymptotic normality of the proposed estimators. Moreover, we develop the weak convergence property for the local estimator of the baseline cumulative hazard function. We conduct simulation studies to empirically examine the finite-sample performance of the proposed methods and use real data from a breast cancer study for illustration.
Enable JavaScript for citation tools and additional paper interactions.